# SDR ASAA2019021428674

- Difficulty date: February 14, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 111A1307
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL FWD BULKHEAD STA 663.75 FWD SIDE LOWER WEB RBL 20 STR 27R HAS VERTICAL CRACK IN COMPOSITE WEB. GROUNDED - YES. REPAIRED CRACK IN COMPOSITE WEB CENTER WING SECTION REAR SPAR GLASS FABRIC REINFORCED PLASTIC VAPOR BARRIER AT RBL 15.00-RBL 20.00 LOWER WEB IAW SRM 57 10 10 1A 2 ALLOWABLE DAMAGE 2, PARA 2.C.4 A.B.D PG 3 AND SRM 51 70 04 2R 10 REPAIR 10.
